Does anybody have depression symptoms from their epilepsy medication? I know some helps emotions, but some also affects them negatively. I'm on a few, and I'm not sure if it's one of them. I've spoken to my Dr. but apparently it's "just hormones".
Onfi • Type: Oral
Topamax • Type: Oral
Anxiety (Including GAD)
Lamictal • Type: Oral
Yeah my keppra effects the depression I already had
I've heard that Keppra really sucks for depression.
keppra is just horrible.
I had kepra as my meds when I was 1st diagnosed with epilepsy it had some auful side effects I had 23 tiny little seizures
And I had to go to hospital for it
Agreed, I started with Keppra and it gave me bad mood swings. A family friend was on Keppra and she had "Keppra Rage."
I now take Lamotrigine, and I think it gives me mood swings as well, definitely not as bad. Mostly anxiety, but anger issues do get aggressive, they never were a thing before, and depression. I don't know how much external factors play a role over the medications, but I was on Lamotrigine alive for a year, and I remember the 3 emotions surfacing during that time so🤷♀️
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app